MathSciNet Relay Station
MathSciNet bibliographic data
MR1410597 41A10 (42A10)
Görlich, Ernst; Rohs, Alfred P. Asymptotic bounds for projection operators on Lebesgue spaces. Integral Transform. Spec. Funct. 3 (1995), no. 2, 85–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement